# SDR SWIA200819846

- Difficulty date: July 5, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 14,525 hours, 11,123 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 6224404101
- Part serial: 10W9G
- Condition: Worn
- Location: Servo Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 4083 - AILERON CONTROLS FEEL STIFF.  REPLACED AILERON SERVO IAW CRJ MM 22-11-21 AND COPILOT'S CONTROL YOKE BEARING IAW MM 27-11-01.  OPS CHECK GOOD.
